# SDR SIMA20230416001

- Difficulty date: April 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N272NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000777
- Aircraft time: 10,872 hours, 6,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMER LT BATT FAULT ON EICAS. EMER LTS COME ON WITH GROUND SERVICE PANEL IN USE.-C/A-GOT MSG 33500002UTI & 33500003UT1, PER FIM 33-50-00-810-802-A & FIM 33-50-00-810-803-A, RESET ALL MAU POWER, & FAULT IS REMOVED. ALSO PERFORMED EMER LIGHT OPE TEST PER AMM 33-50-00, TEST PASS & NO FAULT FOUND AT THIS TIME.
